Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2006, Article ID 65798, 8 pages
http://dx.doi.org/10.1155/DDNS/2006/65798

Existence of positive solutions of PBVPs for first-order difference equations

School of Mathematical Sciences and Computing Technology, Central South University, Changsha, Hunan 410083, China

Received 5 January 2006; Accepted 13 March 2006

Copyright © 2006 Yinggao Zhou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yinggao Zhou, “Existence of positive solutions of PBVPs for first-order difference equations,” Discrete Dynamics in Nature and Society, vol. 2006, Article ID 65798, 8 pages, 2006. https://doi.org/10.1155/DDNS/2006/65798.